# SDR ASAA2019090130739

- Difficulty date: September 1, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 03324
- Aircraft time: 39,213 hours, 15,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D532330133200
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CARD ATG4-RMV-320-13, FOUND FRAME 28 PUNCTURED IN 2 PLACES BETWEEN STRINGER 2L TO 4L GROUNDED - YES. ACCOMPLISHED EA A320-53 EA-00103 REV OO, REVISION DATE 09/20/2019. REPAIR APPROVED AS CATEGORY B PER RDAS 80681012/003/2019 ISSUE A DATED 20/SEPT/2019 WITH THRESHOLD OF 60,000 FC / 120,000 FH WITH INTERVAL AND METHOD OF INSPECTION TBD.
